MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848250
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported failure to deflate, difficult to remove, and shaft break occurred requiring additional intervention.The target lesion was located in the mid circumflex artery, extending toward the second obtuse marginal (om) branch.A 2.50 x 48 mm synergy xd drug-eluting stent was deployed at the intended lesion site using a 6fr guide catheter.The stent was inflated to 11 atmospheres and held for 15 seconds.Following deployment, the balloon failed to deflate properly.The physician waited for balloon deflation before attempting device withdrawal.Upon withdrawal, the balloon became stuck on the deployed stent.When additional traction was applied, the delivery system shaft broke.The broken portion of the shaft was retrieved using a snare device.The procedure was completed successfully; however, the patient expired prior to hospital discharge due to a pulmonary embolism (pe) arrest.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22722796
Report Number2124215-2025-50403
Device Sequence Number21248751
Product Code NIQ
UDI-Device Identifier08714729985204
UDI-Public(01)08714729985204(17)261126(10)35447551
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941848250
Device Catalogue NumberH7493941848250
Device Lot Number0035447551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/05/2025
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown